# SDR DALA2024090208619

- Difficulty date: August 30, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 DENT IB FLAP LOCATED AT 24IN FROM I/B EDGE LOWER SURFACE TRAILING EDGE ON LH WING. CORRECTIVE ACTION: REPAIRED IB FLAP ON LH WING AS PER A319 SRM 57-52-00-300-093. (0530529)
